Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2005

On Stability in Multiobjective Integer Linear Programming: A Stochastic Approach

Walied H. Sharif & Omar M. Saad

American Journal of Applied Sciences, Volume 2, Issue 12, pp. 1558–1561 · doi.org/10.3844/ajassp.2005.1558.1561

6,707 accesses4,256 downloads3 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study we consider a multiobjective integer linear stochastic programming problem with individual chance constraints. We assume that there is randomness in the right-hand sides of the constraints only and that the random variables are normally distributed. Some stability notions for such problem are characterized. An auxiliary problem is discussed and an algorithm as well as an illustrative example is presented.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sharif, W. H. & Saad, O. M. (2005). On Stability in Multiobjective Integer Linear Programming: A Stochastic Approach. American Journal of Applied Sciences, 2(12), 1558–1561. https://doi.org/10.3844/ajassp.2005.1558.1561

Licence
© Science Publications
Issue
Volume 2, Issue 12
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Stability in Multiobjective Integer Linear Programming: A Stochastic ApproachAmerican Journal of Applied Sciences · Volume 2, Issue 12 · pp. 1558–1561 · © Science PublicationsDownload